Vol. 14, No. 3, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Minimum problems of Plateau type in the Bergman metric space

Kyong Taik Hahn

Vol. 14 (1964), No. 3, 943–955
Mathematical Subject Classification
Primary: 53.04
Secondary: 32.35
Milestones
Received: 5 July 1963
Published: 1 September 1964
Authors
Kyong Taik Hahn